Alert archive / South Dakota / Wind Advisories in 2014
Wind Advisory 17, NWS Sioux Falls, SD
NWS Sioux Falls, SD issued this wind advisory at Nov 5, 2014, 3:59 AM CST for Lincoln County, Pipestone County, Minnesota; 23 counties in South Dakota. It took effect at Nov 5, 2014, 12:00 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Nov 5, 2014, 3:59 AM CST (09:59 UTC)
- In effect from
- Nov 5, 2014, 12:00 PM CST
- Expired
- Nov 5, 2014, 7:00 PM CST
- In force
- 7 hr
- Issued by
- NWS Sioux Falls, SD
All 25 counties
Lincoln County, MN, Pipestone County, MN, Aurora County, SD, Beadle County, SD, Bon Homme County, SD, Brookings County, SD, Brule County, SD, Charles Mix County, SD, Clay County, SD, Davison County, SD, Douglas County, SD, Gregory County, SD, Hanson County, SD, Hutchinson County, SD, Jerauld County, SD, Kingsbury County, SD, Lake County, SD, Lincoln County, SD, McCook County, SD, Miner County, SD, Minnehaha County, SD, Moody County, SD, Sanborn County, SD, Turner County, SD, Yankton County, SD
The radar
The Sioux Falls radar (KFSD), 74 km from the middle of the area, began a volume at 10:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 10.0 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2021 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 118 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
111 WWUS73 KFSD 050959 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 359 AM CST WED NOV 5 2014 MNZ071-097-SDZ038>040-050-052>070-051800- /O.NEW.KFSD.WI.Y.0017.141105T1800Z-141106T0100Z/ LINCOLN MN-PIPESTONE-BEADLE-KINGSBURY-BROOKINGS-GREGORY-JERAULD- SANBORN-MINER-LAKE-MOODY-BRULE-AURORA-DAVISON-HANSON-MCCOOK- MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-LINCOLN SD- BON HOMME-YANKTON-CLAY SD- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...PIPESTONE...HURON...DE SMET...ARLINGTON... LAKE PRESTON...BROOKINGS...GREGORY...BURKE...WESSINGTON SPRINGS... ALPENA...WOONSOCKET...HOWARD...MADISON...FLANDREAU... CHAMBERLAIN...KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY... MITCHELL...ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER... MONTROSE...SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY... ARMOUR...CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP... PARKER...CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR... CANTON...LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND... SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 359 AM CST WED NOV 5 2014 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO 7 PM CST THIS EVENING. * TIMING...WINDS WILL BE STRONGEST THIS AFTERNOON INTO THE EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
3 follow-up statements
581 WWUS73 KFSD 051657 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 1057 AM CST WED NOV 5 2014 MNZ071-097-SDZ039-040-055-056-062-067-051800- /O.CAN.KFSD.WI.Y.0017.141105T1800Z-141106T0100Z/ LINCOLN MN-PIPESTONE-KINGSBURY-BROOKINGS-LAKE-MOODY-MINNEHAHA- LINCOLN SD- INCLUDING THE CITIES OF...TYLER...HENDRICKS...LAKE BENTON... IVANHOE...PIPESTONE...DE SMET...ARLINGTON...LAKE PRESTON... BROOKINGS...MADISON...FLANDREAU...SIOUX FALLS...CANTON...LENNOX... TEA...HARRISBURG 1057 AM CST WED NOV 5 2014 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS CANCELLED THE WIND ADVISORY. INCREASING WEST TO NORTHWEST WINDS WILL RESULT IN BREEZY TO WINDY CONDITIONS LATE THIS AFTERNOON...BUT THE WINDS ARE NOW EXPECTED TO STAY BELOW ADVISORY LEVELS. $$ SDZ038-050-052>054-057>061-063>066-068>070-060100- /O.CON.KFSD.WI.Y.0017.141105T1800Z-141106T0100Z/ BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON-HANSON- MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON- CLAY SD- INCLUDING THE CITIES OF...HURON...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 1057 AM CST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...WINDS WILL BE STRONGEST THIS AFTERNOON. * WEATHER CONDITIONS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
364 WWUS73 KFSD 052212 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 412 PM CST WED NOV 5 2014 SDZ039-055-056-062-067-060100- /O.EXA.KFSD.WI.Y.0017.000000T0000Z-141106T0100Z/ KINGSBURY-LAKE-MOODY-MINNEHAHA-LINCOLN SD- INCLUDING THE CITIES OF...DE SMET...ARLINGTON...LAKE PRESTON... MADISON...FLANDREAU...SIOUX FALLS...CANTON...LENNOX...TEA... HARRISBURG 412 PM CST WED NOV 5 2014 ...WIND ADVISORY IN EFFECT UNTIL 7 PM CST THIS EVENING... THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM CST THIS EVENING. * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$ SDZ038-050-052>054-057>061-063>066-068>070-060100- /O.CON.KFSD.WI.Y.0017.000000T0000Z-141106T0100Z/ BEADLE-GREGORY-JERAULD-SANBORN-MINER-BRULE-AURORA-DAVISON-HANSON- MCCOOK-CHARLES MIX-DOUGLAS-HUTCHINSON-TURNER-BON HOMME-YANKTON- CLAY SD- INCLUDING THE CITIES OF...HURON...GREGORY...BURKE... WESSINGTON SPRINGS...ALPENA...WOONSOCKET...HOWARD...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR...CORSICA... DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...TYNDALL... SCOTLAND...SPRINGFIELD...AVON...TABOR...YANKTON...VERMILLION 412 PM CST WED NOV 5 2014 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CST THIS EVENING... * TIMING...STRONG NORTHWEST WINDS WILL CONTINUE THROUGH EARLY EVENING. * WEATHER CONDITIONS...NORTHWEST WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH CAN BE EXPECTED. THE WINDS WILL GRADUALLY DECREASE OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE 31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION UNTIL THE WINDS SUBSIDE. && $$
670 WWUS73 KFSD 060106 NPWFSD URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SIOUX FALLS SD 706 PM CST WED NOV 5 2014 SDZ038-039-050-052>070-060215- /O.EXP.KFSD.WI.Y.0017.000000T0000Z-141106T0100Z/ BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-LAKE-MOODY-BRULE- AURORA-DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS- HUTCHINSON-TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD- INCLUDING THE CITIES OF...HURON...DE SMET...ARLINGTON... LAKE PRESTON...GREGORY...BURKE...WESSINGTON SPRINGS...ALPENA... WOONSOCKET...HOWARD...MADISON...FLANDREAU...CHAMBERLAIN... KIMBALL...PLANKINTON...WHITE LAKE...STICKNEY...MITCHELL... ALEXANDRIA...EMERY...SALEM...CANISTOTA...BRIDGEWATER...MONTROSE... SIOUX FALLS...WAGNER...PLATTE...LAKE ANDES...MARTY...ARMOUR... CORSICA...DELMONT...PARKSTON...FREEMAN...MENNO...TRIPP...PARKER... CENTERVILLE...MARION...VIBORG...HURLEY...CHANCELLOR...CANTON... LENNOX...TEA...HARRISBURG...TYNDALL...SCOTLAND...SPRINGFIELD... AVON...TABOR...YANKTON...VERMILLION 706 PM CST WED NOV 5 2014 ...WIND ADVISORY HAS EXPIRED... WINDS HAVE DROPPED BELOW ADVISORY LEVEL...HOWEVER THEY WILL CONTINUE TO GUST FROM THE NORTHWEST UP TO 35 MPH INTO THE EARLY MORNING HOURS. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Sioux Falls, SD wrote its last area forecast discussion before this wind advisory went out at Nov 4, 10:55 PM CST, 5 hours 4 minutes earlier.
Area forecast discussion, Nov 4, 10:55 PM CST, 5 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SIOUX FALLS SD 1055 PM CST TUE NOV 4 2014 .SHORT TERM...(THIS EVENING THROUGH WEDNESDAY) ISSUED AT 405 PM CST TUE NOV 4 2014 STRONG WAVE WILL BE MOVING RAPIDLY EAST OF THE AREA EARLY TONIGHT WHILE THE NEXT SYSTEM APPROACHES FROM OVER THE EASTERN PACIFIC RIDGE. HIGH AND THEN MIDDLE CLOUDS WILL INCREASE FROM THE NORTH LATE TONIGHT AND MOVE SOUTHEAST OVER THE AREA...MAINLY NORTH AND EAST...WEDNESDAY. AREAS OF LIGHT RAIN OR SHOWERS ARE EXPECTED TO HOLD OFF UNTIL AROUND DAYBREAK WEDNESDAY THEN PASS OVER THE NORTHERN TO EASTERN PART OF THE AREA. POPS WEDNESDAY WILL STAY IN THE CHANCE CATEGORY WITH AMOUNTS LIGHT. AT THE SURFACE...THE GRADIENT WILL DROP OFF QUICKLY THIS EVENING AND WINDS WILL STAY LIGHT UNTIL THE COLD FRONT PASSES WEDNESDAY...MAINLY EARLY WEST AND MIDDAY EAST. WINDS WILL THEN BECOME STRONG FROM THE WEST WEDNESDAY AFTERNOON. THE QUESTION IS WHETHER OR NOT A WIND ADVISORY WILL BE NEEDED WITH A MARGINAL GRADIENT BUT HALF DECENT AFTERNOON PRESSURE RISES. THE GFS IS STRONGER AND FASTER THAN THE OTHER MODELS AND WOULD SUGGEST A LOW END ADVISORY WEST...BUT BY AFTERNOON THE MIXING FACTOR MAY BE DAMPENED A LITTLE BY LOW LEVEL COOLING. AFTER COORDINATION...AM ELECTING TO HOLD OFF FOR NOW. THE SOUTHWEST CORNER OF THE AREA WOULD LIKELY HAVE THE BEST SHOT AT ADVISORY LEVEL WINDS. TEMPERATURES SHOULD HOLD ABOVE GUIDANCE TONIGHT DUE TO LATE LEVELING OR EVEN WARMING...THOUGH THE EARLY DROP MAY BE PRETTY DECENT. WEDNESDAY HIGHS ARE ALSO LIKELY TO BE REACHED A LITTLE EARLY IN THE PERIOD WITH THE POST FRONTAL COOLING...AT LEAST WEST AND NORTH. MAINLY 30S LOWS TONIGHT AND 50S HIGHS WEDNESDAY...WITH LOWER 60S SOUTHEAST WEDNESDAY AFTERNOON. .LONG TERM...(WEDNESDAY NIGHT THROUGH TUESDAY) ISSUED AT 405 PM CST TUE NOV 4 2014 ON WEDNESDAY NIGHT...WE WILL CONTINUE TO HAVE TO MONITOR THE POTENTIAL FOR A WIND ADVISORY IN THE EVENING HOURS. QUITE A DISCREPANCY EXISTS BETWEEN THE NAM/ECMWF WHICH ARE IN ONE CAMP...AND THE STRONGER/FASTER GFS WHICH IS ON ITS OWN. IF ONE BELIEVES THE GFS...A WIND ADVISORY WILL LIKELY BE NEEDED FOR MANY AREAS THROUGH ABOUT MIDNIGHT. BUT THE NAM AND ECMWF SHOW RELATIVELY LESS WIND...CERTAINLY NOT REQUIRING AN ADVISORY. FOR NOW...BLENDED THE SOLUTIONS TO COME TO A MIDDLE GROUND...AS THE NAM WIND SPEEDS DO LOOK TOO LIGHT. THE WINDS WILL HELP TO KEEP THE TEMPERATURES RELATIVELY MILD FOR THIS TIME OF YEAR DESPITE THE CLEARING SKIES. THAT SAID...STRATO CUMULUS CLOUDS WILL VERY LIKELY HANG ON EAST OF I 29 THROUGH THE NIGHT...AND ACTUALLY RIGHT INTO THURSDAY MORNING. THE BEST CHANCE FOR MEASURABLE PRECIP WEDNESDAY EVENING WILL BE IN SOUTHWEST MN...WITH THE CWA LOOKING DRY AFTER MIDNIGHT. NOT A LOT GOING ON THURSDAY WITH A SURFACE RIDGE PASSING ACROSS THIS AREA. RETURN FLOW BEGINS THURSDAY NIGHT. WENT WITH THE COOLER GUIDANCE VALUES ALONG AND EAST OF I 29 WHERE THE SOUTHERLY FLOW WILL BE THE LAST TO PICK UP...MEANING WENT WITH THE GEM BIAS CORRECTED QUITE A BIT. OUR WESTERN ZONES WILL LIKELY STAY WARMER THAN CONSENSUS GUIDANCE VALUES...SO WENT CLOSER TO THE ECMWF RAW VALUES FOR WEST OF THE JAMES RIVER VALLEY. FRIDAYS PRECIP CHANCES ARE PROBLEMATIC AS THERE IS A DEFINITE LACK OF MOISTURE BELOW 700MB WITH THAT WAVE. THE PRECIP MAY HAVE TROUBLE MEASURING IN OUR NORTHERN ZONES. WINDY CONDITIONS WILL FOLLOW THE WAVE FRIDAY NIGHT AND SATURDAY...WITH CHILLY HIGHS EXPECTED ON SATURDAY OF ONLY IN THE UPPER 30S TO MID 40S. FOR THE EXTENDED PORTION OF THE FORECAST SATURDAY THROUGH TUESDAY...THE DETERMINISTIC OPERATIONAL ECMWF LOOKS LIKE A BIT OF AN OUTLIER WHEN COMPARED TO THE GFS AND GEM GLOBAL BY EARLY NEXT WEEK. THE ECMWF PLACES A LOT OF EMPHASIS ON AN UPPER WAVE DIVING DOWN THE NORTHWEST FLOW ALOFT MONDAY AND TUESDAY...AND CONSEQUENTLY DEVELOPS A FAIRLY DECENT SNOW AND WIND EVENT FOR THE NORTHERN HALF OF OUR FORECAST AREA. OF COURSE THIS BEARS WATCHING...BUT THIS SOLUTION WAS NOT AT ALL BACKED UP BY THE GEM GLOBAL AND GFS. THESE LATTER TWO MODELS BASICALLY SHOW A LINGERING NORTHWEST FLOW ALOFT...MUCH MORE TRANQUIL THAN THE ECMWF AND WERE FOLLOWED FOR NOW. WHICHEVER SOLUTION YOU GO WITH...ONE THING MORE CERTAIN IS IT APPEARS WE ARE LOOKING AT VERY CHILLY HIGHS BY DAY 7 TUESDAY...WITH ONLY 30 TO 40 DEGREES PROJECTED ACROSS THIS FORECAST AREA. THE REMAINDER OF THE EXTENDED IS NOT MARKED BY ANY MAJOR DISTURBANCES AT THIS TIME...SO VERY LITTLE CHANGE WAS NEEDED. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z WEDNESDAY NIGHT) ISSUED AT 1055 PM CST TUE NOV 4 2014 VFR CONDITIONS AND LIGHT WINDS WILL DOMINATE AHEAD OF A COLD FRONT... WHICH WILL MOVE ACROSS THE REGION ON WEDNESDAY. SCATTERED LIGHT RAIN SHOWERS WILL ALSO BE POSSIBLE WITH THIS SYSTEM...MAINLY FROM EAST CENTRAL SD INTO SOUTHWEST MN. SHOWERS COULD IMPACT KHON TAF LOCATION...BUT ARE EXPECTED TO REMAIN NORTH OF KFSD AND KSUX. SPOTTY MVFR CONDITIONS MAY ACCOMPANY THE SHOWERS...THOUGH CONFIDENCE IN SUSTAINED PERIOD OF SUB-VFR CONDITIONS IS LOW AND THUS HAVE ONLY LOW-END VFR CEILINGS AT KHON FOR NOW. POTENTIAL FOR MORE WIDESPREAD MVFR CEILINGS SPREADING INTO THE REGION AFTER SUNSET AS COLDER AIR ALOFT PUSHES SOUTHEAST. AGAIN THIS LOOKS MOST LIKELY OVER NORTHEAST PARTS OF THE FORECAST AREA...WITH A PERIOD OF MVFR CEILINGS POSSIBLE AT BOTH KHON AND KFSD. STRONG WEST-NORTHWEST POST-FRONTAL WINDS ARE ALSO EXPECTED...GUSTING TO 30-40KTS AT TIMES FROM LATE MORNING RIGHT THROUGH WEDNESDAY EVENING. && .FSD WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. IA...NONE. NE...NONE. && SHORT TERM... LONG TERM...MJ AVIATION...JH
Hazardous weather outlook, Nov 4, 4:13 AM CST, 23 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SIOUX FALLS SD 413 AM CST TUE NOV 4 2014 IAZ001>003-012>014-020>022-031-032-MNZ071-072-080-081-089-090-097- 098-NEZ013-014-SDZ040-056-051015- LYON IA-OSCEOLA-DICKINSON-SIOUX-O'BRIEN-CLAY IA-PLYMOUTH-CHEROKEE- BUENA VISTA-WOODBURY-IDA-LINCOLN MN-LYON MN-MURRAY-COTTONWOOD- NOBLES-JACKSON-PIPESTONE-ROCK-DIXON-DAKOTA-BROOKINGS-MOODY- 413 AM CST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST IOWA...SOUTHWEST MINNESOTA...NORTHEAST NEBRASKA AND EAST CENTRAL SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. SDZ038-039-050-052>055-057>071-051015- BEADLE-KINGSBURY-GREGORY-JERAULD-SANBORN-MINER-LAKE-BRULE-AURORA- DAVISON-HANSON-MCCOOK-MINNEHAHA-CHARLES MIX-DOUGLAS-HUTCHINSON- TURNER-LINCOLN SD-BON HOMME-YANKTON-CLAY SD-UNION- 413 AM CST TUE NOV 4 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL SOUTH DAKOTA...SOUTH CENTRAL SOUTH DAKOTA AND SOUTHEAST SOUTH DAKOTA. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY STRONG NORTHWESTERLY WINDS ARE EXPECTED TO DEVELOP WEDNESDAY AFTERNOON BEHIND A COLD FRONT. SUSTAINED WINDS 20 TO 30 MPH AND GUSTS UP TO 45 MPH MAY BE POSSIBLE. THESE STRONG WINDS MAY ALSO LEAD TO A HEIGHTENED FIRE DANGER RISK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
Nearby
Wind Advisories in South Dakota, 2014Wind Advisories in Minnesota, 2014Every wind advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.